Re: Green Poop since antibiotic
I agree, it's most likely to be the antibiotic. A probiotic might help his tummy recover sooner, but I wouldn't say it's strictly necessary.
The pain in your breast, I wonder about. From your description, it actually kind of sounds like a pulled muscle or something like that. If you've been coughing with your cold that wouldn't surprise me. But antibiotics can also lead to thrush and I can tell you when I had thrush PART of it was a deep shooting pain inside my breast. For me, it was accompanied by a burning/itching sensation on my nipples. I'm not sure what the likelihood is of having thrush deep in the ducts without showing symptoms on the outside of the breast, but it may be something to think about if the pain is bothering you a great deal.
“We are not put on earth for ourselves, but are placed here for each other. If you are there always for others, then in time of need, someone will be there for you.”